Null controllability of a nonlinear heat equation.
Abstract and Applied Analysis (2002)
- Volume: 7, Issue: 7, page 375-383
- ISSN: 1085-3375
Access Full Article
topHow to cite
topAniculăesei, G., and Aniţa, S.. "Null controllability of a nonlinear heat equation.." Abstract and Applied Analysis 7.7 (2002): 375-383. <http://eudml.org/doc/51188>.
@article{Aniculăesei2002,
author = {Aniculăesei, G., Aniţa, S.},
journal = {Abstract and Applied Analysis},
keywords = {internal control; boundary control; Kakutani fixed-point theorem; Carleman estimates; backward adjoint linearized system},
language = {eng},
number = {7},
pages = {375-383},
publisher = {Hindawi Publishing Corporation, New York},
title = {Null controllability of a nonlinear heat equation.},
url = {http://eudml.org/doc/51188},
volume = {7},
year = {2002},
}
TY - JOUR
AU - Aniculăesei, G.
AU - Aniţa, S.
TI - Null controllability of a nonlinear heat equation.
JO - Abstract and Applied Analysis
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 7
SP - 375
EP - 383
LA - eng
KW - internal control; boundary control; Kakutani fixed-point theorem; Carleman estimates; backward adjoint linearized system
UR - http://eudml.org/doc/51188
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.